MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE NEOPRENE,LF,PF,6.5

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE NEOPRENE,LF,PF,6.5
Catalog Number MSG6365
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, during completion of a picc insertion, staff removed sterile gloves and observed blood on the staff member¿s thumb; the staff member reported no skin tears or breakdown and did not feel a needlestick injury during the procedure.Inspection records for the reported sku lot were reviewed and the lot passed with no abnormalities noted; no photo or sample was received, and picture/sample evaluation was n/a.As a result, medline was unable to confirm the presence of a defect during this investigation.The root cause could not be determined in the absence of a physical sample, and the quality team will continue to monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "the concern is that the glove ripped during the procedure.".

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICARE NEOPRENE,LF,PF,6.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 
MDR Report Key50548806
Report Number1417592-2026-29849
Device Sequence Number10311964
Product Code KGO
UDI-Device Identifier10193489000030
UDI-Public10193489000030
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG6365
Device Lot Number5082943665-2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown